# SDR ASAA2019092930851

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,184 hours, 7,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FO'S MFD'S, "MAP, NO VSPD, & LDG ALT" AMBER. NO FMC ALERT. GROUNDED - YES. ACCOMPLISHED FMC OPERATIONAL TEST REF B737-900 AMM 34-61-00 R FMC RESTORED TO NORMAL OPERATIONS.
